RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 1, Pages 103–114 (Mi mz10570)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Asymptotic Estimates of Solutions of Emden–Fowler Type Equations

V. S. Samovol

National Research University "Higher School of Economics", Moscow

Abstract: Emden–Fowler type equations of arbitrary order are considered. The paper contains asymptotic estimates of nonoscillating continuable and noncontinuable solutions of such equations.

Keywords: Emden–Fowler type equation, nonoscillating solution, Newton polyhedron.

DOI: https://doi.org/10.4213/mzm10570

Full text: PDF file (467 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:1, 100–110

Bibliographic databases:

Document Type: Article
UDC: 517.91
Received: 30.05.2014

Citation: V. S. Samovol, “On the Asymptotic Estimates of Solutions of Emden–Fowler Type Equations”, Mat. Zametki, 97:1 (2015), 103–114; Math. Notes, 97:1 (2015), 100–110

Citation in format AMSBIB
\Bibitem{Sam15}
\by V.~S.~Samovol
\paper On the Asymptotic Estimates of Solutions of Emden--Fowler Type Equations
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 1
\pages 103--114
\mathnet{http://mi.mathnet.ru/mz10570}
\crossref{https://doi.org/10.4213/mzm10570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370498}
\zmath{https://zbmath.org/?q=an:06459058}
\elib{http://elibrary.ru/item.asp?id=23421499}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 1
\pages 100--110
\crossref{https://doi.org/10.1134/S0001434615010125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941686394}


Linking options:
  • http://mi.mathnet.ru/eng/mz10570
  • https://doi.org/10.4213/mzm10570
  • http://mi.mathnet.ru/eng/mz/v97/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Samovol, “On Lower and on Sharp Asymptotic Estimates of Solutions of Emden–Fowler-Type Equations”, Math. Notes, 100:2 (2016), 284–290  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Mamedova T.F. Yegorova D.K. Desyayev Y.V. Hess R., “Asymptotic Integration of Differential Equations of Emden-Fowler”, Mordovia Univ. Bull., 26:4 (2016), 440–447  crossref  isi
    3. V. S. Samovol, “Power geometry of a non-linear differential equation”, Mosc. Math. J., 18:2 (2018), 387–402  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:12
    References:32
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019